| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: percocet & vicodin ES
Re: percocet & vicodin ES
[ Back to Messages
Posted by Addict4life
on July 13, 2000 at 22:44:57:
In Reply to: percocet & vicodin ES posted by jen on April 18, 2000 at 23:40:20:
I have been taking percocet, vicoden, lortab and oxycontin for what started out as recreational purposes, for about 2 years. Recently, I have noticed that the absence of these drugs causes pain itself. As far as liver damage is concerned, I have more important issues to worry about, such as where I will get my next fix. On a seperate but related topic, I can 100% say that extended opiate use will result in severe stomach pain and problems. While this message may apper to be foolish, it is true and may offer some insight to extended pain-killer use and its side effects. I would not recomend prolonged use of these drugs unless absolutely needed.
All times are GMT -7. The time now is 11:28 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!